MAUDE Adverse Event Report: NEOTRACT, INC NEOTRACT UROLIFT SYSTEM

NEOTRACT, INC NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Tract Infection (2120)
Date of Event 02/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, neotract was made aware of a patient that received a prostatic urethral lift (pul) procedure on an unspecified date.It was reported that approximately six weeks post procedure, the patient began experiencing urinary symptoms and pain.The patient was hospitalized and subsequently diagnosed with an infection that traveled to the patient¿s blood stream.The patient was treated with intravenous antibiotics for approximately sixteen weeks, which cleared the infection.The patient continues to experience urinary symptoms and is taking oral medication to address the continued symptoms.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
NEOTRACT, INC
4155 hopyard road
pleasanton CA 94588
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer Contact
brian gall
4155 hopyard road
pleasanton, CA 94588
9253296547
MDR Report Key16499810
Report Number3015181082-2023-00013
Device Sequence Number6382237
Product Code PEW
UDI-Device Identifier00814932020087
UDI-Public00814932020087
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberIPN055826
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexMale